Qualitative Theory of Dynamical Systems

ISSN: 1575-5460 (Print) 1662-3592 (Online)


Qualitative Theory of Dynamical Systems (QTDS) publishes high-quality peer-reviewed research articles on the theory and applications of discrete and continuous dynamical systems. The journal addresses mathematicians as well as engineers, physicists, and other scientists who use dynamical systems as valuable research tools.

Bibliographic Data
Qual. Theory Dyn. Syst.
1 volume per year, 2 issues per volume
approx. 360 pages per vol.
Format: 15.5 x 23.5 cm
ISSN 1575-5460 (print)
ISSN 1662-3592 (electronic)

AMS Mathematical Citation Quotient (MCQ): 0.47 (2014)

Browse Volumes & Issues